BibTeX record journals/ijbc/BalibreaCL01

download as .bib file

@article{DBLP:journals/ijbc/BalibreaCL01,
  author    = {Francisco Balibrea and
               Ricardo Chac{\'{o}}n and
               Miguel {\'{A}}ngel L{\'{o}}pez},
  title     = {Bifurcations on Elliptic Functions},
  journal   = {Int. J. Bifurc. Chaos},
  volume    = {11},
  number    = {3},
  pages     = {793--800},
  year      = {2001},
  url       = {https://doi.org/10.1142/S0218127401002432},
  doi       = {10.1142/S0218127401002432},
  timestamp = {Wed, 27 May 2020 17:08:06 +0200},
  biburl    = {https://dblp.org/rec/journals/ijbc/BalibreaCL01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics